# SDR 2001F00472

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N462TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EXT345477
- Part serial: 4523
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GUA - FLT 581 - DURING CRUISE, MESSAGE ON ECAM PAGE SHOWN VENT BLOWER FAULT/EXTRACT FAN FAULT, VENT SKIN VALVE FAULT ECAM ACTION WAS PERFORMED AND THE AIRCRAFT RETURNED TO GUA STATION FOR INSPECTION.  AFTER LANDING, THE EXTRACT FAN MESSAGE ON ECAM WAS ENTERED DEFERRED.  BLOWER FAN WAS INTERCHANGED WITH EXTRACT FAN IAW OPERATIONAL PROCEDURE MEL 21-26-01.  BLOWER FAN WAS INSPECTED ACCORDING TO AMM 21-26-51.  ALSO, VENT SKIN VALVE WAS INSPECTED ACCORDING TO AMM 21-25-00.  THE A/C RETURNED TO NORMAL OPERATION.  (M)
